# SDR AALA202302087872

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 68,072 hours, 26,054 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT. MAINTENANCE ADJUSTED FRONT LAVATORY DOOR PER CMM 25-41-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
